# SDR DALA2024031903463

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 57,784 hours, 29,480 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 #1 RUDDER HINGE BEARING WITH EXCESSIVE MOVEMENT. CORRECTIVE ACTION: REPLACED #1 RUDDER HINGE FITTING PER ERA 611890-14. (0249985)
